Top answers from doctors based on your search:
Disclaimer

heart beating when I sleep on one side

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old male asked:
Dr. Dan Fisher
26 years experience Internal Medicine
No problem.: Nortriptylline has few and easily managed side effects. A murmur in general would not be affected in any significant way by nortriptylline.D.
A 36-year-old member asked:
Dr. Marsha Davis
27 years experience Internal Medicine
May be: There is such a thing called holiday heart which is an arrythmia brought on by drinking too much alcohol where the heart beats very fast. If it beats ... Read More
A 63-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Heart beat: You may be aware of your Heart beating if it's too forceful due to elevated blood pressure or valvular heart disease. It may also occur in anemia or h ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
No: when there are no other distractions, most people are more aware of their heartbeat.
1
1 thank
A 44-year-old female asked:
Dr. Natasha Moore
10 years experience Family Medicine
Primary care checkup: The altered heart rhythm could have various causes. A primary care doctor will talk to you about your symptoms, feel your pulse, and listen to your h ... Read More
A 31-year-old member asked:
Dr. Michelle Zetoony
17 years experience Sleep Medicine
Breathing changes: Sleep and breathing is a huge topic. Breathing does change and get more shallow during deeper sleep. Also, though, sleep problems from breathing and ... Read More
2
2 thanks
A 36-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Arrhythmia: You may have a paroxysmal arrhythmia - wearing a 24 or 48 hour monitor (or a 30 day event monitor if it only happens rarely) would nail the diagnosis.
A 56-year-old female asked:
Dr. John Garner
15 years experience Cardiology
Probably not, but...: Whatever this is, it's obviously bothersome to you. The most likely cause is something called supraventricular tachycardia which means a fast rhythm f ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Could be: Disturbances of heart rhythm is a known side effect of this medication. You should discuss it with your doctor to find out if an alternative medicatio ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month